BibTeX record journals/ijcm/CeballosNT15

download as .bib file

@article{DBLP:journals/ijcm/CeballosNT15,
  author       = {Manuel Ceballos and
                  Juan N{\'{u}}{\~{n}}ez and
                  {\'{A}}ngel F. Tenorio},
  title        = {Algorithmic procedure to compute abelian subalgebras and ideals of
                  maximal dimension of Leibniz algebras},
  journal      = {Int. J. Comput. Math.},
  volume       = {92},
  number       = {9},
  pages        = {1838--1854},
  year         = {2015},
  url          = {https://doi.org/10.1080/00207160.2014.884216},
  doi          = {10.1080/00207160.2014.884216},
  timestamp    = {Wed, 30 Oct 2019 15:55:15 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcm/CeballosNT15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}